# SDR CALA2025072206832

- Difficulty date: July 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 737-9
- Aircraft serial: 67639
- Aircraft time: 651 hours, 232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - LEFT AFT OVERWING EMERGENCY EXIT DOOR EXTERIOR LIGHT INOP. RE-LAMPED REF MM 33-51-04-960-801. OPS CK OK.
